# SDR CALA2025020200259

- Difficulty date: December 19, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 78,884 hours, 29,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN FLOOR BEAM STA 328 RBL15 HAS CORROSION.  TRANSCRIBED FROM HAECO GSO NRC 9288264. REMOVED CORROSION FROM MAIN CABIN FLOOR BEAM STA 328 RBL15 IAW 53-10-51-2R-7.     ORIGINAL MATERIAL THICKNESS .125, REMOVED .040, REMAINING .085 FOUND OUT OF LIMITS PER B737-800 SRM 53-10-51. REPAIRED STA 328 FLOORBEAM IAW B737-800 SRM
